# SDR 96ZZZM895

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND 1.25 INCH CRACK IN LEFT WING RIB CASTELLATION FORWARD SIDE OF STRINGER 19, TOP CHORD, WS 503.  REPAIRED PER SERVICE BULLETIN 093-57-207, PARA 2B.
